MathSciNet Relay Station
MathSciNet bibliographic data
MR1825574 34A05 (34A09)
Feng, Zhaosheng Algebraic curve solution for second-order polynomial autonomous systems. Electron. J. Linear Algebra 8 (2001), 14–25.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement